# SDR CA040122003

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna T337G
- Aircraft time: 3,465 hours
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C303
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS DISCOVERED THAT THESE CABLES (2EA. 1 LEFT AND 1 RIGHT) WERE FRAYED WHERE THE CABLE BENDS AROUND THE FLAP CABLE QUADRANT LOCATED IN THE WING TRAILING EDGE.
